×

Found 45 Documents (Results 1–45)

100
MathJax

Andronov-Hopf bifurcation in logistic delay equations with diffusion and rapidly oscillating coefficients. (English. Russian original) Zbl 1447.35031

Math. Notes 108, No. 1, 50-63 (2020); translation from Mat. Zametki 108, No. 1, 47-63 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Dynamic properties of a nonlinear viscoelastic Kirchhoff-type equation with acoustic control boundary conditions. I. (English. Russian original) Zbl 1435.35221

Math. Notes 106, No. 5, 814-832 (2019); translation from Mat. Zametki 106, No. 5, 761-783 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Bifurcations due to the variation of boundary conditions in the logistic equation with delay and diffusion. (English. Russian original) Zbl 1428.35178

Math. Notes 106, No. 1, 136-141 (2019); translation from Mat. Zametki 106, No. 1, 138-143 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Transformation operators for perturbed harmonic oscillators. (English. Russian original) Zbl 1440.34002

Math. Notes 105, No. 5, 728-733 (2019); translation from Mat. Zametki 105, No. 5, 740-746 (2019).
PDF BibTeX XML Cite
Full Text: DOI

On the dependence of the structure of boundary layers on the boundary conditions in a singularly perturbed boundary-value problem with multiple root of the related degenerate equation. (English. Russian original) Zbl 1347.34093

Math. Notes 99, No. 2, 210-221 (2016); translation from Mat. Zametki 99, No. 2, 201-214 (2016).
MSC:  34E05 34B15 34E15
PDF BibTeX XML Cite
Full Text: DOI

Dirichlet problem for second-order ordinary differential equations with segment-order derivative. (English. Russian original) Zbl 1329.34006

Math. Notes 97, No. 4, 632-640 (2015); translation from Mat. Zametki 97, No. 4, 620-627 (2015).
MSC:  34A08 34B15 34B27
PDF BibTeX XML Cite
Full Text: DOI

On the special properties of the boundary layer in singularly perturbed problems with multiple root of the degenerate equation. (English. Russian original) Zbl 1284.34099

Math. Notes 94, No. 1, 60-70 (2013); translation from Mat. Zametki 94, No. 1, 68-80 (2013).
MSC:  34E05 34B15 34E15
PDF BibTeX XML Cite
Full Text: DOI

On the solvability of the boundary-value problem for second-order equations in Hilbert space with an operator coefficient in the boundary condition. (English. Russian original) Zbl 1281.47007

Math. Notes 91, No. 6, 808-815 (2012); translation from Math. Zametki 91, No. 6, 861-869 (2012).
MSC:  47A50 34G10
PDF BibTeX XML Cite
Full Text: DOI

On a numerical method for constructing a positive solution of the two-point boundary-value problem for a second-order nonlinear differential equation. (English. Russian original) Zbl 1283.65074

Math. Notes 91, No. 6, 755-763 (2012); translation from Math. Zametki 91, No. 6, 803-812 (2012).
PDF BibTeX XML Cite
Full Text: DOI

Inverse problem of the variational calculus for differential equations of second order with deviating argument. (English. Russian original) Zbl 1237.49052

Math. Notes 90, No. 2, 218-226 (2011); translation from Mat. Zametki 90, No. 2, 231-241 (2011).
MSC:  49N45 49J15 34K29
PDF BibTeX XML Cite
Full Text: DOI

On the completeness of elementary solutions of a class of second-order differential equations with operator coefficients. (English. Russian original) Zbl 1201.34133

Math. Notes 86, No. 5, 747-750 (2009); translation from Mat. Zametki 86, No. 5, 797-800 (2009).
MSC:  34L10 34G10 47E05
PDF BibTeX XML Cite
Full Text: DOI

Estimates for the rate of convergence of the Galerkin method for abstract hyperbolic equations. (English. Russian original) Zbl 0993.65101

Math. Notes 69, No. 2, 196-206 (2001); translation from Mat. Zametki 69, No. 2, 223-234 (2001).
PDF BibTeX XML Cite
Full Text: DOI

Point transformations and linearizability of second order ordinary differential equations. (English. Russian original) Zbl 0733.34044

Math. Notes 49, No. 1, 103-105 (1991); translation from Mat. Zametki 49, No. 1, 146-148 (1991).
MSC:  34C20 34A25 34A34
PDF BibTeX XML Cite
Full Text: DOI

Smoothness of generalized solutions of the first boundary-value problem for an elliptic difference-differential equation. (English. Russian original) Zbl 0559.35086

Math. Notes 34, 537-541 (1984); translation from Mat. Zametki 34, No. 1, 105-112 (1983).
Reviewer: G.F.Webb
MSC:  35R10 35J25 35B65
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 5

Year of Publication

all top 3

Classification